On cohomology of Kleinian groups

Irwin Kra State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331407

Acta Mathematica, 127, (1), 23-40, 1970.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 133 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{irwin1970on,
  title={On cohomology of Kleinian groups},
  author={Irwin Kra},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203222651054116},
  booktitle={Acta Mathematica},
  volume={127},
  number={1},
  pages={23-40},
  year={1970},
}
Irwin Kra. On cohomology of Kleinian groups. 1970. Vol. 127. In Acta Mathematica. pp.23-40. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203222651054116.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved